# SDR SIMA20131203004

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 34,348 hours, 31,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 LT FLOOR PROXIMITY STRIP LIGHT BROKEN.  REPLACED NR 4 LT FLOOR PROXIMITY STRIP LIGHT IAW EMB 145 AMM 33-50-12.
